| Catalog Number |
N5.0-35-100-P-10S-PIG-CSC-20 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the hub of the aurous centimeter vessel sizing catheter cracked when the user attempted to inject fluid through it during a pulmonary embolism procedure.Another device was used to complete the procedure, and there were no injuries or additional procedures reported.